Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Algèbres $ A$-convexes et problème de Michael

Authors: M. Akkar, L. Oubbi and M. Oudadess
Journal: Proc. Amer. Math. Soc. 110 (1990), 97-101
MSC: Primary 46H05
MathSciNet review: 1014641
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a locally $ A$-convex algebra which is neither $ m$-convex nor uniformly $ A$-convex. This example is used to answer some questions on $ A$-convex algebras (see symbol 4). We especially show that Michael's problem (in $ m$-convex algebras) is equivalent to the same problem in $ A$-convex algebras. Finally some questions on bounded sets in $ A$-convex algebras are studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05

Retrieve articles in all journals with MSC: 46H05

Additional Information

Keywords: Locally $ A$-convex algebras, locally multiplicatively convex algebras, bounded sets, Michael Problem
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society